Alert archive / Wisconsin / Tornado Warnings in 2024
Tornado Warning 7, NWS Green Bay, WI
NWS Green Bay, WI issued this tornado warning at Jun 25, 2024, 2:30 AM CDT for Menominee County, Oconto County, Shawano County, Wisconsin. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2024, 2:30 AM CDT (07:30 UTC)
- Expired
- Jun 25, 2024, 3:00 AM CDT
- In force
- 30 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Menominee County, WI, Oconto County, WI, Shawano County, WI
The radar
The Green Bay radar (KGRB), 41 km from the middle of the area, began a volume at 07:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 2:34 AM CDT | HAIL 1.5 | 5 W Underhill, WI | Corrects previous hail report from 5 W Underhill. Picture of hail at Berry Lake. Via Social Media. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 12:55 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 7.5 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1266 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 230 m²/s²
- 0-3 km storm-relative helicity
- 279 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
735
WFUS53 KGRB 250730
TORGRB
WIC078-083-115-250800-
/O.NEW.KGRB.TO.W.0007.240625T0730Z-240625T0800Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Green Bay WI
230 AM CDT Tue Jun 25 2024
The National Weather Service in Green Bay has issued a
* Tornado Warning for...
Southeastern Menominee County in northeastern Wisconsin...
Southern Oconto County in northeastern Wisconsin...
East central Shawano County in northeastern Wisconsin...
* Until 300 AM CDT.
* At 229 AM CDT, severe thunderstorms capable of producing both
tornadoes and extensive straight line wind damage were located over
Legend Lake, or 8 miles north of Shawano, moving east at 70 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* These dangerous storms will be near...
Legend Lake around 235 AM CDT.
Gillett around 240 AM CDT.
Other locations impacted by this tornadic thunderstorm include
Pulcifer, College Of Menominee Nation, Intersection Of Hwy 55 And
County M, Underhill, Oconto Falls, Advance, Zachow, Shawano Lake,
Morgan, and Green Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
&&
LAT...LON 4484 8872 4501 8863 4488 8803 4468 8824
4468 8825 4466 8826
TIME...MOT...LOC 0729Z 291DEG 59KT 4490 8856
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Kurimski3 follow-up statements
100
WWUS53 KGRB 250738
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
238 AM CDT Tue Jun 25 2024
WIC078-250747-
/O.CAN.KGRB.TO.W.0007.000000T0000Z-240625T0800Z/
Menominee WI-
238 AM CDT Tue Jun 25 2024
...THE TORNADO WARNING FOR SOUTHEASTERN MENOMINEE COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the Tornado Warning has been
cancelled.
A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
northeastern Wisconsin.
&&
LAT...LON 4480 8861 4486 8857 4486 8849 4498 8849
4488 8803 4468 8824 4468 8825 4466 8826
TIME...MOT...LOC 0737Z 288DEG 55KT 4487 8839
$$
WIC083-115-250800-
/O.CON.KGRB.TO.W.0007.000000T0000Z-240625T0800Z/
Oconto WI-Shawano WI-
238 AM CDT Tue Jun 25 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 AM CDT FOR SOUTHERN
OCONTO AND EAST CENTRAL SHAWANO COUNTIES...
At 237 AM CDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located near
Gillett, or 11 miles northeast of Shawano, moving east at 65 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southern Oconto and east central Shawano Counties, including the
following locations... Pulcifer, Underhill, Oconto Falls, Advance,
Zachow, Shawano Lake, Morgan, Green Valley, Krakow, and Cecil.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
&&
LAT...LON 4480 8861 4486 8857 4486 8849 4498 8849
4488 8803 4468 8824 4468 8825 4466 8826
TIME...MOT...LOC 0737Z 288DEG 55KT 4487 8839
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Kurimski235
WWUS53 KGRB 250746
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
246 AM CDT Tue Jun 25 2024
WIC083-115-250800-
/O.CON.KGRB.TO.W.0007.000000T0000Z-240625T0800Z/
Oconto WI-Shawano WI-
246 AM CDT Tue Jun 25 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 AM CDT FOR SOUTH
CENTRAL OCONTO AND EAST CENTRAL SHAWANO COUNTIES...
At 245 AM CDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located near
Gillett, or 16 miles east of Shawano, moving east at 60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Pulaski, Gillett, Oconto Falls, Stiles, Bonduel, Morgan, Sampson,
Green Valley, Pulcifer, and Advance.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
&&
LAT...LON 4474 8845 4481 8840 4484 8837 4495 8835
4488 8803 4468 8824 4468 8825 4466 8826
TIME...MOT...LOC 0745Z 291DEG 53KT 4483 8825
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Kurimski008
WWUS53 KGRB 250753
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
253 AM CDT Tue Jun 25 2024
WIC083-115-250801-
/O.EXP.KGRB.TO.W.0007.000000T0000Z-240625T0800Z/
Oconto WI-Shawano WI-
253 AM CDT Tue Jun 25 2024
...THE TORNADO WARNING FOR SOUTH CENTRAL OCONTO AND EAST CENTRAL
SHAWANO COUNTIES WILL EXPIRE AT 300 AM CDT...
The storm which prompted the warning no longer appears capable of
producing a tornado. Therefore, the Tornado Warning will be allowed
to expire. However, a Severe Thunderstorm Warning still remains in
effect for Oconto and Shawano counties.
&&
LAT...LON 4474 8845 4481 8840 4484 8837 4495 8835
4488 8803 4468 8824 4468 8825 4466 8826
TIME...MOT...LOC 0751Z 291DEG 59KT 4480 8813
$$
KurimskiWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this tornado warning went out at Jun 25, 1:26 AM CDT, 1 hour 4 minutes earlier. Its key messages:
- A severe thunderstorm complex is expected to produce widespread damaging winds as it moves through the region in the late evening and overnight hours. Greatest impacts expected over central WI and the Fox Valley.
- Conditions hazardous to small craft are expected late tonight into Tuesday along Lake Michigan.
- Some rivers and streams will remain above bankfull into the middle of the week.
- Next period of significant rain expected Friday into Friday night.
Area forecast discussion, Jun 25, 1:26 AM CDT, 1 hour 4 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 126 AM CDT Tue Jun 25 2024 Updated aviation portion for 06Z TAF issuance .KEY MESSAGES... - A severe thunderstorm complex is expected to produce widespread damaging winds as it moves through the region in the late evening and overnight hours. Greatest impacts expected over central WI and the Fox Valley. - Conditions hazardous to small craft are expected late tonight into Tuesday along Lake Michigan. - Some rivers and streams will remain above bankfull into the middle of the week. - Next period of significant rain expected Friday into Friday night. && .DISCUSSION... Issued at 258 PM CDT Mon Jun 24 2024 Short Term...Tonight and Tuesday The main focus of the short term forecast will be the approaching severe weather for the overnight period tonight. A shortwave trough will trigger the development of a complex of thunderstorms over eastern Minnesota this evening, bringing it eastwards into and across Wisconsin overnight. Ahead of this system, strong low level flow will prime an axis instability from Minnesota through central WI. Any organized complex that forms will then ride along this axis of instability, crossing central to eastern Wisconsin sometime between 11 PM and 4 AM. General model consensus develops the upstream storms into a fast moving bowing thunderstorm complex, which would highlight damaging winds as the most impactful severe threat. A couple brief spin ups aren't out of the question, as the 0-3km shear values will be favorable on the northern end of the line, but in the context of widespread strong winds, impacts between the two will likely not be much different. Hail does not seem likely by the time storms arrive. Finally, although another half inch to an inch of rain is possible, the fast moving nature of the anticipated storms will limit any flooding concerns but may keep river levels elevated. Storms will push through the region by around daybreak, with quieter conditions expected to return by Tuesday morning. The passage of the storms is expected to push the frontal boundary southwards, keeping any redevelopment Tuesday afternoon south of our area and focused more towards Illinois. Long Term...Tuesday Night Through Monday Little impactful weather is expected through Thursday night, with high pressure dominating for much of the period. A frontal system is forecast to move through the region Friday and Friday night. This system should have have a nice surge of Gulf of Mexico moisture, as a 40-50 kt LLJ brings PWATs around 2 inches into the region. Locally heavy rainfall will be a concern, but a lack of significant instability should limit the severe weather threat. Another system may bring showers and storms to the region early in the next work week. Temperatures should average near to slightly below normal through the extended period. && .AVIATION...for 06Z TAF Issuance Issued at 125 AM CDT Tue Jun 25 2024 Some showers and storms will continue to develop ahead of a strengthening complex of storms that will push across the area during the early morning hours. Storms will produce damaging winds, hail and torrential downpours. Some LLWS will be possible, when surface winds drop below 15 kts, ahead of the complex of storms as a LLJ works into the area. Will need to monitor for a wake low behind the complex of storms, which could produce strong easterly winds. Some low clouds could linger through around 15z on Tuesday, longest over east-central WI. Otherwise, look for VFR conditions on Tuesday. && .GRB WATCHES/WARNINGS/ADVISORIES... Beach Hazards Statement until 1 PM CDT this afternoon for WIZ022- 040-050. && DISCUSSION.....Uhlmann/Kieckbusch AVIATION.......Bersch
Hazardous weather outlook, Jun 24, 3:01 PM CDT, 11 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 301 PM CDT Mon Jun 24 2024 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-252015- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 301 PM CDT Mon Jun 24 2024 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight A thunderstorm complex is expected to form over eastern Minnesota or northwest Wisconsin this evening and move southeast towards Lake Winnebago overnight. It could produce a path of widespread damaging winds, especially over central Wisconsin and the Fox Valley. Some rivers and streams will remain above bankfull from recent rains. .DAYS TWO THROUGH SEVEN...Tuesday through Monday Some rivers and streams will remain above bankfull through midweek. Showers and embedded thunderstorms may bring locally heavy rainfall to the region Friday and Friday night. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed late tonight. LMZ521-522-541>543-252015- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 301 PM CDT Mon Jun 24 2024 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight Increasing south winds and building waves will create conditions hazardous to small craft late tonight. Thunderstorms with potentially very strong winds will impact the nearshore waters late tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Monday Conditions hazardous to small craft will continue into Tuesday. Thunderstorms may be possible Friday into Friday night. Uhlmann/Kieckbusch
In the hours before
Special weather statement, Jun 24, 10:53 PM CDT, 3 hours 37 minutes before
Special Weather Statement
National Weather Service Green Bay WI
1053 PM CDT Mon Jun 24 2024
WIZ005-250500-
Vilas WI-
1053 PM CDT Mon Jun 24 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN VILAS COUNTY
THROUGH MIDNIGHT CDT...
At 1053 PM CDT, Doppler radar was tracking a strong thunderstorm near
Park Falls, moving east at 35 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This strong thunderstorm will be near...
Lac Du Flambeau around 1120 PM CDT.
Other locations impacted by this storm include Trout Lake, Arbor
Vitae, Sayner, and Nixon Lake Natural Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4612 8949 4590 8950 4591 9004 4598 9004
4598 8993 4611 8993
TIME...MOT...LOC 0353Z 271DEG 30KT 4601 9035
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
KurimskiSpecial weather statement, Jun 24, 11:12 PM CDT, 3 hours 18 minutes before
Special Weather Statement
National Weather Service Green Bay WI
1112 PM CDT Mon Jun 24 2024
WIZ010-018-250500-
Oneida WI-Lincoln WI-
1112 PM CDT Mon Jun 24 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHERN LINCOLN AND WESTERN
ONEIDA COUNTIES THROUGH MIDNIGHT CDT...
At 1112 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Phillips to 6 miles west of Ogema.
Movement was east at 45 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Strong thunderstorms will be near...
Tripoli and Willow Lake around 1135 PM CDT.
Willow Reservoir around 1145 PM CDT.
Other locations impacted by these storms include Mc Naughton,
Heafford Junction, Bradley, Lower Tomahawk River Natural Area,
Harshaw, Hazelhurst, Clifford, Tomahawk River Pines Natural Area,
Mccord, and Otter Lake Campground.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4582 9005 4585 8955 4531 8947 4536 9004
TIME...MOT...LOC 0412Z 270DEG 39KT 4572 9046 4546 9042
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
KurimskiSpecial weather statement, Jun 24, 11:56 PM CDT, 2 hours 34 minutes before
Special Weather Statement
National Weather Service Green Bay WI
1156 PM CDT Mon Jun 24 2024
WIZ031-250530-
Shawano WI-
1156 PM CDT Mon Jun 24 2024
...A STRONG THUNDERSTORM WILL IMPACT WESTERN SHAWANO COUNTY THROUGH
1230 AM CDT...
At 1156 PM CDT, Doppler radar was tracking a strong thunderstorm near
Wittenberg, or 22 miles south of Antigo, moving east at 45 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Wittenberg, Pella, Tigerton, Gresham, Bowler, Eland, Shepley,
Whitcomb, Tilleda, and Lyndhurst.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4472 8918 4490 8920 4494 8874 4472 8873
TIME...MOT...LOC 0456Z 266DEG 39KT 4482 8908
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
KurimskiSpecial weather statement, Jun 25, 12:14 AM CDT, 2 hours 16 minutes before
Special Weather Statement
National Weather Service Green Bay WI
1214 AM CDT Tue Jun 25 2024
WIZ005-010-018-019-250600-
Vilas WI-Langlade WI-Oneida WI-Lincoln WI-
1214 AM CDT Tue Jun 25 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHERN LINCOLN...SOUTHERN
VILAS...ONEIDA AND NORTHWESTERN LANGLADE COUNTIES THROUGH 100 AM
CDT...
At 1214 AM CDT, Doppler radar was tracking a cluster of strong
thunderstorms near Rainbow Flowage, or 11 miles west of Eagle River,
moving east at 35 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Rhinelander, Eagle River, Lac Du Flambeau, Tomahawk, Newbold,
Harrison, Woodboro, Parrish, Crystal Lake Scout Reservation, and
Rainbow Flowage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4598 8905 4558 8905 4520 8906 4536 8993
4610 8986
TIME...MOT...LOC 0514Z 279DEG 31KT 4592 8950
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
MPCSpecial weather statement, Jun 25, 12:53 AM CDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Green Bay WI
1253 AM CDT Tue Jun 25 2024
WIZ039-040-250630-
Kewaunee WI-Brown WI-
1253 AM CDT Tue Jun 25 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN BROWN AND KEWAUNEE
COUNTIES THROUGH 130 AM CDT...
At 1253 AM CDT, Doppler radar was tracking a strong thunderstorm near
Green Bay, moving east at 35 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
northeastern Wisconsin.
&&
LAT...LON 4454 8741 4451 8742 4441 8797 4458 8806
4470 8772 4469 8772 4468 8774 4468 8747
4455 8740
TIME...MOT...LOC 0553Z 249DEG 31KT 4453 8792
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
KurimskiThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 10:53 PM CDT | Special Weather Statement | GRB | Vilas | 67 min |
| Jun 24, 11:12 PM CDT | Special Weather Statement | GRB | Lincoln, Oneida | 48 min |
| Jun 24, 11:32 PM CDT | Severe Thunderstorm Warning | GRB | Oneida, Vilas | 43 min |
| Jun 24, 11:56 PM CDT | Special Weather Statement | GRB | Shawano | 34 min |
| Jun 25, 12:10 AM CDT | Severe Thunderstorm Warning | GRB | Menominee, Shawano, Waupaca | 23 min |
| Jun 25, 12:14 AM CDT | Special Weather Statement | GRB | Langlade, Lincoln, Oneida | 46 min |
| Jun 25, 12:36 AM CDT | Severe Thunderstorm Warning | GRB | Lincoln, Oneida | 39 min |
| Jun 25, 12:53 AM CDT | Special Weather Statement | GRB | Brown, Kewaunee | 37 min |
| Jun 25, 1:03 AM CDT | Severe Thunderstorm Warning | GRB | Brown, Kewaunee, Manitowoc | 42 min |
| Jun 25, 1:05 AM CDT | Special Marine Warning | GRB | 115 min | |
| Jun 25, 1:11 AM CDT | Severe Thunderstorm Warning | GRB | Forest, Langlade, Lincoln, Oneida | 49 min |
| Jun 25, 1:12 AM CDT | Special Marine Warning | GRB | 93 min | |
| Jun 25, 1:17 AM CDT | Severe Thunderstorm Warning | GRB | Marinette, Oconto | 58 min |
| Jun 25, 1:31 AM CDT | Severe Thunderstorm Warning | GRB | Marathon | 59 min |
| Jun 25, 2:00 AM CDT | Severe Thunderstorm Warning | GRB | Langlade, Lincoln, Menominee, Oconto, Shawano | 60 min |
| Jun 25, 2:28 AM CDT | Severe Thunderstorm Warning | GRB | Marathon, Outagamie, Portage, Waupaca, Wood | 47 min |
| Jun 25, 2:37 AM CDT | Severe Thunderstorm Warning | GRB | Brown, Marinette, Oconto, Outagamie, Shawano | 38 min |
| Jun 25, 2:42 AM CDT | Special Marine Warning | GRB | 63 min | |
| Jun 25, 2:44 AM CDT | Special Marine Warning | GRB | 2 hr | |
| Jun 25, 2:58 AM CDT | Severe Thunderstorm Warning | GRB | Brown, Calumet, Kewaunee, Manitowoc, Outagamie | 62 min |
| Jun 25, 3:03 AM CDT | Severe Thunderstorm Warning | GRB | Door | 32 min |
| Jun 25, 3:04 AM CDT | Severe Thunderstorm Warning | GRB | Portage, Waupaca, Waushara, Winnebago | 56 min |
| Jun 25, 4:00 AM CDT | Special Weather Statement | GRB | Brown, Calumet, Manitowoc, Outagamie, Waupaca, Winnebago | 60 min |
| Jun 25, 5:04 AM CDT | Special Weather Statement | GRB | Manitowoc | 26 min |
| Jun 25, 5:44 PM CDT | River Flood Warning | GRB | Marathon | 22 days |
Nearby
Tornado Warnings in Wisconsin, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.